MAUDE Adverse Event Report: DAVOL SURGICAL INNOVATIONS -9616067 PERSONAL CATHETER¿ INTERMITTENT CATHETER

DAVOL SURGICAL INNOVATIONS -9616067 PERSONAL CATHETER¿ INTERMITTENT CATHETER
Catalog Number 63612
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the quality of the product was not like it used to be.The catheters had sharp edges and the saline pouches had holes.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use states the following: "the catheter is intended for urinary bladder drainage in patients requiring catheterization for management of incontinence, voiding dysfunction, and surgical procedures.Please contact your physician to determine which product options are best for you, paying close attention to product warnings/ precautions and adverse reactions.The catheter becomes slippery when wetted with water, eliminating the need for a separate lubricant.For your added convenience, this catheter is packaged with its own sterile water.Simply release the water from its foil packet and then tip the un-opened catheter package end-to-end.The catheter acts like a magnet to attract the water and activate its slippery coating.Follow these steps for best results.1.Release the water prior to opening the sealed catheter pouch: a.Apply pressure to the foil packet to release the water.B.Ensure all water is released from the foil packet.2.Wet the catheter a.Hold package with printed side up.B.Tip package end-to-end three to six times to wet catheter.This movement is required so that the water transfers back and forth over the catheter to fully wet the hydrophilic coating.3.Use the catheter a.Peel back package to expose funnel end of catheter.B.If desired, use the self-adhesive tape on the package to temporarily attach the pouch to any dry vertical surface.C.Remove catheter and use according to physician¿s instructions.Warning: this is a single use device.Do not reuse.Reuse of a single use device increases the risk of catheter acquired urinary tract infections.Precautions: urethral catheter for urological use only.Discard after use, do not resterilize." (b)(4).The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description

Brand Name
PERSONAL CATHETER¿ INTERMITTENT CATHETER
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX  32690
MDR Report Key6545399
Report Number1018233-2017-02270
Device Sequence Number1148611
Product Code KOD
UDI-Device Identifier00801741069284
UDI-Public(01)00801741069284
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 06/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number63612
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/13/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/04/2017
Supplement Report FDA Received Date06/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1